# SDR UPS02837701

- Difficulty date: February 5, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 200 LONG 20R WEB AND DOOR PAN ARE CRACKED AT R-1 DOOR AFT LOWER CORNER.  CUT OUT DAMAGE, NDT VERIFIED NO CRACKS.  FABRICATED AND INSTALLED REPAIR DOUBLERS ON PAN AND WEB IAW SRM 53-2-0 FIG 23 AND DWG 5615700.
